American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 127 found      Go to page: 1 2 3 4 > >>

[1] Jouko Mickelsson. The Chern character of certain infinite rank bundles arising in gauge theory. Contemporary Mathematics 584 (2012) 65-77.
Book volume table of contents   
View Article: PDF

[2] John Lott. Remark about scalar curvature and Riemannian submersions. Proc. Amer. Math. Soc. 135 (2007) 3375-3381. MR 2322770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Liangpan Li and Lan Tang. Some upper bounds for sums of eigenvalues of the Neumann Laplacian. Proc. Amer. Math. Soc. 134 (2006) 3301-3307. MR 2231915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Qing-Ming Cheng and Hongcang Yang. Inequalities for eigenvalues of a clamped plate problem. Trans. Amer. Math. Soc. 358 (2006) 2625-2635. MR 2204047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harold Donnelly. Compactness of isospectral potentials. Trans. Amer. Math. Soc. 357 (2005) 1717-1730. MR 2115073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John Lott. Remark about the spectrum of the $p$-form Laplacian under a collapse with curvature bounded below. Proc. Amer. Math. Soc. 132 (2004) 911-918. MR 2019973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ognjen Milatovic. The form sum and the Friedrichs extension of Schrödinger-type operators on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 147-156. MR 2021257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Harold Donnelly. Quantum unique ergodicity. Proc. Amer. Math. Soc. 131 (2003) 2945-2951. MR 1974353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Antonios D. Melas. A lower bound for sums of eigenvalues of the Laplacian. Proc. Amer. Math. Soc. 131 (2003) 631-636. MR 1933356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Leonid Friedlander. An inequality between Dirichlet and Neumann eigenvalues in a centrally symmetric domain. Proc. Amer. Math. Soc. 129 (2001) 2057-2060. MR 1825917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mark S. Ashbaugh and Rafael D. Benguria. A sharp bound for the ratio of the first two Dirichlet eigenvalues of a domain in a hemisphere of $\mathbb{S}^n$. Trans. Amer. Math. Soc. 353 (2001) 1055-1087. MR 1707696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark Daniel. An extension of a theorem of Nicolaescu on spectral flow and the Maslov index. Proc. Amer. Math. Soc. 128 (2000) 611-619. MR 1622789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bogdan Bucicovschi. An extension of the work of V. Guillemin on complex powers and zeta functions of elliptic pseudodifferential operators. Proc. Amer. Math. Soc. 127 (1999) 3081-3090. MR 1605924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Giovanni Gentile. A class of 3-dimensional manifolds with bounded first eigenvalue on 1-forms. Proc. Amer. Math. Soc. 127 (1999) 2755-2758. MR 1610893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pawel Kröger. On upper bounds for high order Neumann eigenvalues of convex domains in Euclidean space. Proc. Amer. Math. Soc. 127 (1999) 1665-1669. MR 1486739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michel Marias. Eigenfunctions of the Laplacian on rotationally symmetric manifolds. Trans. Amer. Math. Soc. 350 (1998) 4367-4375. MR 1616007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ralph Phillips. Scattering theory for twisted automorphic functions. Trans. Amer. Math. Soc. 350 (1998) 2753-2778. MR 1466954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Peter B. Gilkey, John V. Leahy and Jeong Hyeong Park. Eigenvalues of the form valued Laplacian for Riemannian submersions. Proc. Amer. Math. Soc. 126 (1998) 1845-1850. MR 1485476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Varghese Mathai and Melvin Rothenberg. On the homotopy invariance of $L^2$ torsion for covering spaces. Proc. Amer. Math. Soc. 126 (1998) 887-897. MR 1469424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Maxim Braverman. On self-adjointness of a Schrödinger operator on differential forms. Proc. Amer. Math. Soc. 126 (1998) 617-623. MR 1443372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gérard Besson, Bruno Colbois and Gilles Courtois. Sur la multiplicité de la première valeur propre de l'opérateur de Schrödinger avec champ magnétique sur la sphère . Trans. Amer. Math. Soc. 350 (1998) 331-345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jonathan Block, Varghese Mathai and Shmuel Weinberger. Homotopy invariance of Novikov-Shubin invariants and $L^2$ Betti numbers. Proc. Amer. Math. Soc. 125 (1997) 3757-3762. MR 1425112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. Chicone and Y. Latushkin. The geodesic flow generates a fast dynamo: an elementary proof. Proc. Amer. Math. Soc. 125 (1997) 3391-3396. MR 1443147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jürgen Jost, Xianqing Li-Jost and Xiao-Wei Peng. Correction to ``Bifurcation of minimal surfaces in Riemannian manifolds''. Trans. Amer. Math. Soc. 349 (1997) 4689-4690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Steven Rosenberg. Nonlocal invariants in index theory. Bull. Amer. Math. Soc. 34 (1997) 423-433. MR 1458426.
Abstract, references, and article information   
View Article: PDF

[26] Dorothee Schueth. Line bundle Laplacians over isospectral nilmanifolds. Trans. Amer. Math. Soc. 349 (1997) 3787-3802. MR 1401787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Evans M. Harrell II and Joachim Stubbe II. On trace identities and universal eigenvalue estimates for some partial differential operators. Trans. Amer. Math. Soc. 349 (1997) 1797-1809. MR 1401772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Roger Chen and Peter Li. On Poincaré Type Inequalities. Trans. Amer. Math. Soc. 349 (1997) 1561-1585. MR 1401517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Christina Q. He and Michel L. Lapidus. Generalized Minkowski content, spectrum of fractal drums, fractal strings and the Riemann zeta-function. Memoirs of the AMS 127 (1997) MR 1376743.
Book volume table of contents   

[30] Nicolae Anghel. Generic vanishing for harmonic spinors of twisted Dirac operators. Proc. Amer. Math. Soc. 124 (1996) 3555-3561. MR 1343678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 127 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia